# SDR 2006FA0000050

- Difficulty date: January 10, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N8195R
- Make and model: Beech 58
- Aircraft serial: TH529
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 1864321
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CYLINDER CRACKED AND BARREL AND HEAD.
